# SDR ASAA2014082208924

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 31,488 hours, 9,293 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Lnav
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  COULD NOT GET LNAV TO ENGAGE.  ACFT GROUNDED.  ACCOMPLISHED DFCS INTERFACE TEST FOR MCP BITE GROUP NR 32, REF MM 22-11-34, LAND VERIFY TEST REF MM 22-11-00, AND HGS SENSOR TEST FOR FCC AT REF SMM 34-36-00.  NO FAULTS NOTED.  NO HISTORY LAST 30 DAYS.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS CAPABLE, STATUS PLACARD SCREW REFLECTS SAME.
